A minimum problem with free boundary for a degenerate quasilinear operator

Donatella Danielli, Arshak Petrosyan

Research output: Contribution to journalArticlepeer-review

42 Scopus citations

Abstract

In this paper we prove C1,α regularity (near flat points) of the free boundary ∂{u > 0}\∩Ω in the Alt-Caffarelli type minimum problem for the p-Laplace operator: J(u)= ∫Ω(|∇ u|ppχ{u> 0})dx → min (1<p<\∞).

Original languageEnglish (US)
Pages (from-to)97-124
Number of pages28
JournalCalculus of Variations and Partial Differential Equations
Volume23
Issue number1
DOIs
StatePublished - May 2005
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A minimum problem with free boundary for a degenerate quasilinear operator'. Together they form a unique fingerprint.

Cite this